MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (BROKEN BOW) BD VACUTAINER® PPT¿ PLASMA PREPARATION TUBES K2E 15.8 MG; BLOOD/PLASMA COLLECTION DEVICE FOR DNA TESTING

BECTON, DICKINSON & CO. (BROKEN BOW) BD VACUTAINER® PPT¿ PLASMA PREPARATION TUBES K2E 15.8 MG; BLOOD/PLASMA COLLECTION DEVICE FOR DNA TESTING
Catalog Number 362799
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: date of event is unknown.The date received by manufacturer has been used for this field.There were multiple lot numbers reported to be involved.The information for each additional lot number is as follows: d4.Medical device lot #: 3222674; d4.Medical device expiration date: 31-aug-2024; h4.Device manufacture date: 10-aug-2023; d4.Unique identifier (udi) #:(b)(4).D4.Medical device lot #: 3317909; d4.Medical device expiration date: 30-nov-2024; h4.Device manufacture date: 13-nov-2023; d4.Unique identifier (udi) #: (b)(4).D4.Medical device lot #: 3289116; d4.Medical device expiration date: 31-oct-2024; h4.Device manufacture date: 16-oct-2023; d4.Unique identifier (udi) #: (b)(4).A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported prior to use of bd vacutainer® ppt¿ plasma preparation tubes k2e 15.8 mg, gel air bubbles were observed as follows: lot 3222674- 75 tubes; lot 3317909 - 10 tubes; lot 3289116 - 4 tubes; lot 3257655 - 25 tubes.There was no health impact or consequences reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation summary: bd had not received samples, but a photo was provided for investigation.The photo was reviewed and the indicated failure mode for gel air bubbles was observed.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint has been confirmed for the indicated failure mode of gel air bubbles.Bd was not able to identify a root cause for the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.

Brand Name
BD VACUTAINER® PPT¿ PLASMA PREPARATION TUBES K2E 15.8 MG
Common Device Name
BLOOD/PLASMA COLLECTION DEVICE FOR DNA TESTING
Manufacturer (Section D)
BECTON, DICKINSON & CO. (BROKEN BOW)
150 south 1st avenue
broken bow NE 68822
Manufacturer (Section G)
BECTON, DICKINSON & CO. (BROKEN BOW)
150 south 1st avenue
broken bow NE 68822
Manufacturer Contact
jo doyka
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key20639962
Report Number1917413-2024-01039
Device Sequence Number17984423
Product Code PJE
UDI-Device Identifier30382903627999
UDI-Public(01)30382903627999(11)230914(17)240930(10)3257655
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K972075
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/30/2024
Device Catalogue Number362799
Device Lot Number3257655
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2024
Supplement Date Received by Manufacturer12/27/2024
Initial Report FDA Received Date11/08/2024
Supplement Report FDA Received Date01/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown